# SDR CALA2017051501427

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 76,131 hours, 28,574 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D53480023213
- Condition: Corroded
- Location: Exhaust Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY EXHAUST VENT OUTLET REINFORCEMENT PLATE CORRODED.  BLENDED IAW SRM 57-74-00, REV 118.  FOUND TO BE OUT OF LIMITS IAW SRM 57-73-11, REV 118.  REMOVED AND REPLACED EXHAUST VENT OUTLET REINFORCEMENT PLATE IAW SRM 51-72-11-911-001.
